# SDR DALA2021110906904

- Difficulty date: November 6, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP, SECTION 4, AS FOLLOW: HOLE #1 CORROSION ON SKIN AND FITTING, BTW 8 AND 5 OCLOCK POSITION; HOLE #2 CORROSION ON SKIN AND FITTING, BTW 12 AND 3 OCLOCK POSITION AND 11 OCLOCK POSITION; HOLE #3 CORROSION ON SKIN AND FITTING AROUND INSIDE THE HOLE ; HOLE #4 CORROSION ON SKIN AND FITTING, BTW 7 AND 4 OCLOCK POSITION; HOLE #5 CORROSION ON SKIN AND FITTING, BTW 9 AND 12 OCLOCK POSITION; HOLE #6 CORROSION ON SKIN AND FITTING, BTW 1 AND 4 OCLOCK POSITION AND , BTW 7 AND 11 OCLOCK POSITION; HOLE #7 CORROSION ON SKIN AND FITTING, BTW 1 AND 3 OCLOCK POSITION AND BTW 7 AND 8 OCLOCK POSITION AND SCRATCHES ON 5, 9 AND 12 OCLOCK POSITION, HOLE #8 CORROSION ON SKIN AND FITTING, BTW 9 AND 4 OCLOCK POSITION; HOLE #9 CORROSION ON SKIN AND FITTING, BTW 9 AND 4 OCLOCK POSITION; HOLE #10 CORROSION ON SKIN AND FITTING, BTW 9 AND 3 OCLOCK POSITION; IN REF. CARD. (2008907)
